# SDR C2XA05CL057

- Difficulty date: July 8, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 8,598 hours, 6,778 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200107183
- Condition: Failed
- Location: Nr 1 Pack
- Part time: 8,598 hours, 6,778 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMALL AMOUNT OF SMOKE ALONG WITH STRONG ODOR OUT OF VENTS WITH APU RUNNING NR 1 PACK.  MAINTENANCE INSPECTED AND REPLACED NR 1 AIR CYCLE MACHINE.  OPERATIONAL CHECKS WERE GOOD.
